The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1066 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 1, 1990, pp. 33–42
DOI: 10.4171/ZAA/379

Published online: 1990-02-28

Zur lokalen Lösbarkeit nichtlinearer Differentialgleichungen vom gemischten Typ

Matthias Günther[1]

(1) Universität Leipzig, Germany

We show the existence of solutions for two classes of nonlinear second order differential equations of mixed type in a neighbourhood of some point. The proof is based on a modification of Galerkin’s method and works with three Banach spaces. We get the necessary coercivity inequality from suitable nonlinear energy estimates.

No keywords available for this article.

Günther Matthias: Zur lokalen Lösbarkeit nichtlinearer Differentialgleichungen vom gemischten Typ. Z. Anal. Anwend. 9 (1990), 33-42. doi: 10.4171/ZAA/379